# SDR HEEA076400

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 3,929 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 50400179015
- Part serial: 978
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAG DOES NOT PULL AND GAUGE DOES NOT CORRESPOND TO ATTITUDE. REPLACED WITH SERVICEABLE ATTITUDE IND.
